Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 11, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Jun 25, 2019, 2:13 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2019, 2:13 AM CDT (07:13 UTC)
- Expired
- Jun 25, 2019, 5:36 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 24 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4145 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.5
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jun 24, 3:32 PM CDT, 10 hours 41 minutes earlier.
Area forecast discussion, Jun 24, 3:32 PM CDT, 10 hours 41 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 332 PM CDT Mon Jun 24 2019 .SHORT TERM... A well-defined outflow boundary continued to make slow headway southward out of the Coastal Bend complete with a gradual decay in thunderstorms. Farther west, this boundary was encountering much stronger capping as it crawled west through the Brush Country. Based on satellite trends, it appears additional storm development will be hard pressed to materialize mainly in the cold pool trailing the outflow where convective clouds are largely absent. However, farther north a second outflow continues to nudge south through the Hill Country. This boundary should reach the Victoria Crossroads before 6 PM possibly accompanied by some showers and storms, but the ability for the atmosphere to recover elsewhere along the boundary does not appear very likely. Worse, models are not handling the Hill Country convection well at all, so the likelihood for this convection to be sustained south through the remainder of our forecast area this evening appears low at this time. Barring a few errant storms overnight and even some streamer cells towards daybreak, the next decent opportunity for precip should arise Tuesday afternoon as convective temps are attained underneath a weak upper trough. Upper dynamics are forecast to become even more diffuse compared to today, so any additional forcing for ascent may be hinged to residual outflow boundaries. The general HREF consensus has been for storms to focus throughout the Brush Country tomorrow afternoon, but given minimal CIN elsewhere and PWATs around 2 inches, it seems reasonable to keep a broad mention of chance PoPs for the entire forecast area. Other than a few locales seeing heat indices around 110 tomorrow (mainly from southern Duval County east to western Kleberg County), the need for a heat advisory should remain on the backburner for now. && .LONG TERM... Deep ridging will build early in the period and the atmosphere will dry out accordingly. PWATs will drop from current values around 2 inches back to around 1.5 inches for the last half of the week into Saturday. This drying will result in reduced precip cvrg but will hold onto 20 PoPs over the eastern 1/2 of the area to account for morning streamers and afternoon seabreeze convection. Starting Sunday moisture increases as the upper high retrogrades allowing an upper low/tropical wave to approach from the east. PoPs will slowly be ramped up but the best rain chances may be later next week. Overall, temperatures are expected to remain near seasonal normals, with highs along the coast in the upper 80s/lower 90s ranging to near 100 degrees across the western Brush Country. && .MARINE... Moderate to occasionally strong onshore flow is expected to continue tonight with the strongest winds late this afternoon and evening occurring in the wake of thunderstorms. These storms should push south of the offshore areas this evening before isolated to scattered thunderstorms redevelop on Tuesday. Weak to moderate onshore flow is Wednesday and will persist through the weekend. Drier conditions are expected for much of the period with just isolated showers and thunderstorms possible. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 79 91 78 91 77 / 20 30 20 10 10 Victoria 76 91 77 91 75 / 20 30 20 10 10 Laredo 77 96 77 98 77 / 20 40 20 10 10 Alice 77 93 77 94 75 / 20 40 20 10 10 Rockport 80 88 80 88 80 / 20 30 20 10 10 Cotulla 76 94 76 97 75 / 20 50 30 10 10 Kingsville 78 92 77 93 76 / 20 40 20 10 10 Navy Corpus 81 87 80 89 81 / 20 30 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TJ/99...SHORT TERM MZ/93...LONG TERM
Hazardous weather outlook, Jun 24, 12:42 PM CDT, 13 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 1242 PM CDT Mon Jun 24 2019 TXZ229>234-239>247-342>347-442-443-447-251745- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 1242 PM CDT Mon Jun 24 2019 This hazardous weather outlook is for South Texas. .DAY ONE...This afternoon and Tonight Isolated to scattered thunderstorms today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms are expected Tuesday, with rain chances decreasing Tuesday night. Isolated to scattered thunderstorms will be possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-251745- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1242 PM CDT Mon Jun 24 2019 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...This afternoon and Tonight Scattered thunderstorms today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered thunderstorms through Tuesday. Isolated to scattered thunderstorms possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| Jun 24, 7:46 PM CDT | Special Weather Statement | CRP | Webb | 44 min |
| Jun 25, 1:55 AM CDT | Small Craft Advisory | CRP | 4 hr | |
| Jun 25, 3:39 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 51 hr |
| Jun 25, 9:23 AM CDT | Special Marine Warning | CRP | 104 min | |
| Jun 25, 10:06 AM CDT | Special Marine Warning | CRP | 54 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.